@article{DMGT_2006_26_2_a14,
author = {Froncek, Dalibor and Leck, Uwe},
title = {Orthogonal double covers of complete graphs by fat caterpillars},
journal = {Discussiones Mathematicae. Graph Theory},
pages = {343--349},
year = {2006},
volume = {26},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGT_2006_26_2_a14/}
}
Froncek, Dalibor; Leck, Uwe. Orthogonal double covers of complete graphs by fat caterpillars. Discussiones Mathematicae. Graph Theory, Tome 26 (2006) no. 2, pp. 343-349. http://geodesic.mathdoc.fr/item/DMGT_2006_26_2_a14/
[1] H.-D.O.F. Gronau, M. Grüttmüller, S. Hartmann, U. Leck and V. Leck, On orthogonal double covers of graphs, Des. Codes Cryptogr. 27 (2002) 49-91, doi: 10.1023/A:1016546402248.
[2] H.-D.O.F. Gronau, R.C. Mullin and A. Rosa, Orthogonal double covers of complete graphs by trees, Graphs Combin. 13 (1997) 251-262.
[3] U. Leck, A class of 2-colorable orthogonal double covers of complete graphs by hamiltonian paths, Graphs Combin. 18 (2002) 155-167, doi: 10.1007/s003730200010.
[4] U. Leck and V. Leck, On orthogonal double covers by trees, J. Combin. Des. 5 (1997) 433-441, doi: 10.1002/(SICI)1520-6610(1997)5:6433::AID-JCD4>3.0.CO;2-G
[5] U. Leck and V. Leck, Orthogonal double covers of complete graphs by trees of small diameter, Discrete Appl. Math. 95 (1999) 377-388, doi: 10.1016/S0166-218X(99)00087-6.